# SDR 2023FA0000026

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: General aviation
- Aircraft: N393PJ
- Make and model: Cessna 501
- Aircraft serial: 5010303
- Aircraft time: 892 hours, 7,662 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Part serial: 81052175
- Condition: Erratic
- Location: Hsi
- Part time: 8,792 hours, 7,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF FROM PWA .DURING CLIMB OUT THE CREW NOTICED THAT THE PILOTS HSI WOULD NOT ERECT AND DEICIDED TO TO RETURN TO PWA TO HAVE MAINTENANCE . AFTER MAINTENANCE ARRIVED IT WAS DETERMINED THAT THE HSI HAD FAUILED
